Pacific Journal of Mathematics

Notes on generalized boundary value problems in Banach spaces. I. Adjoint and extension theory.

R. C. Brown

Article information

Source
Pacific J. Math., Volume 85, Number 2 (1979), 295-322.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102783914

Mathematical Reviews number (MathSciNet)
MR574920

Zentralblatt MATH identifier
0454.47024

Subjects
Primary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
Secondary: 34G10: Linear equations [See also 47D06, 47D09]

Citation

Brown, R. C. Notes on generalized boundary value problems in Banach spaces. I. Adjoint and extension theory. Pacific J. Math. 85 (1979), no. 2, 295--322. https://projecteuclid.org/euclid.pjm/1102783914


Export citation

References

  • [1] R. Arens, Operational calculus of linear relations, Pacific J. Math., 11 (1961), 9-23.
  • [2] R. C. Brown, The operator theory of generalized boundary value problems, Canad., J. Math., 28 (1976), 486-512. 3fDifferential operators with abstract boundary conditions, Canad. J. Math. 3O (1978), 262-288.
  • [4] Caradus, Perturbation theory for generalized Fredholm operators, Pacific J. Math., 52 (1974), 11-15.
  • [5] E. A. Coddington and A. Dijksma, Selfadjointsubspaces and eigenfunctionsex- pansions for ordinarydifferentialsubspaces, J. Differential Equations, 2O (1976), 473-526.
  • [6] E. A. Coddington and A. Dijksma, Adjoint subspaces in Banach spaces, with applications to ordinarydif- ferential subspaces, to appear in Ann. di. Mat. Pura ed Appl.
  • [7] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, New York, 1957.
  • [8] S. Goldberg, Unbounded Linear Operators: Theory and Applications, McGraw-Hill, New York, 1966.
  • [9] S. J. Lee, Coordinatized adjointsubspaces in Hubert spaces with applications to ordinary differential operators, to appear.
  • [10] W. Rudin, Functional Analysis, McGraw-Hill, 1973.

See also

  • II : R. C. Brown. Notes on generalized boundary value problems in Banach spaces. II. Infinite-dimensional extension theory. Pacific Journal of Mathematics volume 99, issue 2, (1982), pp. 271-302.